# SDR SWAA2025032508738

- Difficulty date: March 23, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N8941Q
- Make and model: Boeing 737-8
- Aircraft serial: 68627
- Aircraft time: 134 hours, 62 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRANGE SMELL NOTICED BY FLIGHT CREW ON TAXI IN.<[01] PERFORMED GVI OF CABIN WITH PACKS IN AUTO MODE; SPOKE WITH FLIGHT ATTENDNTS; THEY STATED SCENT WAS GONE MOMENTS AFTER SYSTEM WAS CYCLED; NOT FURTHER DEFECTS OR SMELLS PRESENT AT THIS MOMENT IN PASSENGER CABIN OR FLIGHT DECK COMPARTMENT; IAW AMM 21-25-00.
